Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some harmonic functions on Minkowski space


Authors: P. F. Glezen and R. C. Penner
Journal: Proc. Amer. Math. Soc. 125 (1997), 1659-1665
MSC (1991): Primary 30Cxx, 30Fxx
MathSciNet review: 1346976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note presents elementary geometric descriptions of several simple families of harmonic functions on the upper sheet of the unit hyperboloid in Minkowski three-space. As is briefly discussed here, these calculations grew out of an earlier attempt to construct Poincaré series on punctured surfaces using Minkowski geometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30Cxx, 30Fxx

Retrieve articles in all journals with MSC (1991): 30Cxx, 30Fxx


Additional Information

P. F. Glezen
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089
Address at time of publication: ISSC, Inc., One Market Plaza, San Francisco, California 94105

R. C. Penner
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089
Email: rpenner@mathi.usc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03545-4
PII: S 0002-9939(97)03545-4
Received by editor(s): April 7, 1995
Additional Notes: The second author was partially supported by the National Science Foundation
Communicated by: Peter Li
Article copyright: © Copyright 1997 American Mathematical Society